# SDR UPS06448051

- Difficulty date: August 20, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0781018
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING CENTER SECTION BS 1230 RBL 11 INTERCOSTAL FOUND CRACK, CRACK LENGTH 3/8".  WING CENTER SECTION BS 1230 RBL 11" INTERCOSTAL REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
